Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with Hashimotos. Having fatigue, dizziness, temperature fluctuations. How high should the thyroid antibodies be?

User rating for this question
Very Good
Answered by

Radiologist, Nuclear Medicine
Practicing since : 1991
Answered : 103 Questions
How high do your thyroid antibodies need to be to be diagnosed with Hashimotos?
I am currently having fatigue, dizziness, "foggy head", temperature fluctations cold in 90 degree weather and hot in the cool evenings
Can you have "normal" TSH, T3, T4 and still be symptomatic?
Posted Fri, 8 Nov 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Manoranjan Chowhan 4 hours later
Brief Answer:

Detailed Answer:

Besides the symptoms of fatigue which may occur in Thyroiditis the main symptom is weight gain, intolerance to cold and also lethargy etc which you have not mentioned.

The level of Anti TPO antibody may be up to (500 units/ml) but any thing higher may raise the possibility of thyroiditis (mostly Hashimoto's) if the other symptoms of Hypothyroidism as mentioned are also present.

However you need to watch your weight (keep the record) which may be increased if you have propensity of Hashimoto's's Thyroidities.

Hope you consulted your family physician who can also examine you and come to conclusion whether you have thyroiditis or not.
with thanks and regards from
Dr Chowhan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor